# SDR CA030227005

- Difficulty date: February 27, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 5,768 hours
- Engine: Cont IO360GB
- Propeller: Mcauly D2AF34C306
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 14601007
- Condition: Frayed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING 100 HR INSPECTION THE INBOARD RIGHT HAND FLAP CABLE WAS INSPECTED FOR WEAR IN THE AREA OF THE INBOARD FLAP BELLCRANK. CABLE WAS FOUND FRAYED APPROX. 1 INCH FROM CABLE END ATTACH FITTING.CABLE R EPLACED.
